# SDR TWAA9911109

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 980, BETWEEN LONGERON 28L AND 27L, INTERCOSTAL ATTACH ANGLE WAS CRACKED.  REPLACED CRACKED ANGLE WITH ANGLE OF SAME MATERIAL AS EXISTING, 7075-T6, PER SPM 6-70-01.  REPLACED HI-LOCKS PER SRM 51-30-5, PAGE 12.
